Crohns and azathioprine and steroids
I was diagnosed with crohns a year ago and it has affected my life immensely! Having to leave my job was worst thing as I literally lived in my bed or the toilet as I couldnt eat anything or id be sick and would be at the toilet numerous times especially in the morning! I just turned 20 and have been on and off prednisone (steroid) and have been on azathioprine for 3months. I have gained so much weight especially on my face and had terrible mood swings due to steroids. Now I am on azathioprine which I think it is the worst medication!! also that I am still young my hair is falling out my eye lashes are very thin, have noticed lots of red spots on my skin everywhere mostly on my chest and I am still sick at times when I am eating but my bowels are fine for now. Also having blood tests every week then monthly is annoying. Recently went to my specialist and out of the blue he said I would probably be on this medication for the rest of my life> to this point I am really upset and want to try something else instead of this drug!
Was wondering if anyone has been on something slightly better that doesnt have much side effects? I get more depressed everyday and still cant lose the weight from the steroids since december. I dont look the same person anymore....these medications I think are worse than the illness itself lol! ;'(